# SDR ABXA9600495

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- System (JASC): 5610 · Flight Compartment Windows
- Part: Slide Window
- Part number: 4616968
- Condition: Out Of Adjust
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND THE CAPTAIN'S SLIDING WINDOW WOULD NOT OPEN.  FOUND UPPER LINKAGE ROD END LOOSE AND OUT OF ADJUSTMENT.  ADJUSTED CLEARVIEW WINDOW PER DC-8 MM 56-10-3.  CLEANED AND LUBRICATED MECHANISM, WINDOW OPS CHECKED GOOD.
